T Nation

Only Test E Cycle - Nolvadex and Dostinex

considering your pics… were you much larger before and lost a lot of weight?

it seems like you have loose skin and if you’ve been working out and saw 0 progress… well, i’m not sure if that will fix itself with working out, at least not with the other cases I’ve seen similar to yours. The only thing that could fix that would be going under the knife, possibly.

I’m not a professional in this area, I’m only speaking from observation of other individuals I’ve seen with the same body type.

1 Like

Actually i was worrying about the same thing you said. I had abdominoplasty and gyno surgery, 9 months ago. It was so much worse than it is now. But the process is too slow. But it may be about the whole skin. Maybe every part of my skin is loose to be able to see the development. I was thinking that if get bigger i would be seen better. It is the only option that comes to my mind for now.

ah, ok. Well, then it’s way too early in the process. I’ve known people that gotten similar procedures as yours and it took them over a year or more for everything to get to normal. I think building muscle in your case may actually help then.

I just don’t know enough about this to have any other suggestions, a doctor, especially one with experience in weightlifting and body recomposition may be able to guide you properly.

However, taking steroids so soon after your procedures? I don’t think that’s wise. I’d say to continue to lose weight, lots of cardio, and see how your skin adapts then hit the weights hard, and maybe in another 2 years of lifting think about taking something. I say this because you are still carrying weight, and what looks to be looser skin, adding something that can throw significant water into your body make worsen your situation, not improve it.

1 Like